JournalsprimsVol. 11, No. 3pp. 559–634

A Sufficient Condition for the Existence and the Uniqueness of Smooth Solutions to Boundary Value Problems for Elliptic Systems

  • Nobuhisa Iwasaki

    Kyoto University, Japan
A Sufficient Condition for the Existence and the Uniqueness of Smooth Solutions to Boundary Value Problems for Elliptic Systems cover
Download PDF

Cite this article

Nobuhisa Iwasaki, A Sufficient Condition for the Existence and the Uniqueness of Smooth Solutions to Boundary Value Problems for Elliptic Systems. Publ. Res. Inst. Math. Sci. 11 (1975), no. 3, pp. 559–634

DOI 10.2977/PRIMS/1195191140